# SDR 20000605SH005

- Difficulty date: May 6, 2000
- Submitted: June 5, 2000
- Operation: General aviation
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 3134
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 1184961
- Part serial: 5117
- Condition: Leaking
- Location: Oil System
- Part time: 761 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
